Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 7, Number 4

All articles in this issue are freely accessible.

Elastic equilibrium in the presence of permanent set
G. Colonnetti.
Quart. Appl. Math. 7 (1950), 353-362
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 33732
The B. W. K. approximation and Hill’s equation. II
L. Brillouin.
Quart. Appl. Math. 7 (1950), 363-380
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 35352
Studies on two-dimensional transonic flows of compressible fluid. I
S. Tomotika and K. Tamada.
Quart. Appl. Math. 7 (1950), 381-397
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 32303
On the axially symmetric flow around a new family of half-bodies
A. Van Tuyl.
Quart. Appl. Math. 7 (1950), 399-409
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 33682
Some implications of work hardening and ideal plasticity
D. C. Drucker.
Quart. Appl. Math. 7 (1950), 411-418
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 34210
On the convergence of matrix iteration processes
Robert Plunkett.
Quart. Appl. Math. 7 (1950), 419-421
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 33609
A geometrical interpretation of the relaxation method
O. Bottema.
Quart. Appl. Math. 7 (1950), 422-423
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 33193
A simplified method of differentiating and evaluating functions represented by Fourier series
A. M. Winslow.
Quart. Appl. Math. 7 (1950), 423-425
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 32796
A tapered line termination at microwaves
George J. Clemens.
Quart. Appl. Math. 7 (1950), 425-432
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 34257
Capacity of a pair of insulated wires
W. Howard Wise.
Quart. Appl. Math. 7 (1950), 432-436
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 34258
The temperature in an accreting medium with heat generation
A. E. Benfield.
Quart. Appl. Math. 7 (1950), 436-439
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 32897
Degenerate two-dimensional non-steady irrotational flows of a compressible gas
N. Coburn.
Quart. Appl. Math. 7 (1950), 439-443
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 32260
Note on the characteristics in unsteady one-dimensional flows with heat addition
C. C. Lin.
Quart. Appl. Math. 7 (1950), 443-445
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 32251
A new superposition principle for steady gas flows
R. C. Prim.
Quart. Appl. Math. 7 (1950), 445-450
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 32262
On heat transfer problems in viscous flow
G. F. Carrier and J. A. Lewis.
Quart. Appl. Math. 7 (1950), 450-457
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 32252
The thickness of a shock wave in air
A. E. Puckett and H. J. Stewart.
Quart. Appl. Math. 7 (1950), 457-463
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 33711
Remarks on the motion of anchor chains
R. Gran Olsson.
Quart. Appl. Math. 7 (1950), 463-470
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 32233
A note on supersonic flow in the Trefftz plane
John W. Miles.
Quart. Appl. Math. 7 (1950), 470-472
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 32263
A theorem concerning the positions of equilibrium of a rigid body
L. A. MacColl.
Quart. Appl. Math. 7 (1950), 472-473
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 32232
Note on the kernel $exp(-\vert x-y\vert)$
Harry Pollard.
Quart. Appl. Math. 7 (1950), 473
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 32918

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website